# SDR HNAA2025081100537

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 55,158 hours, 52,763 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Condition: Failed
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL TAT 2 HEAT INOP, E1-2 IDLE  STOP FAIL AND NO TAKE OFF CONFIG MSGS DISPLAYED ON EICAS. NO AURAL MSG DENOTED WITH NO TAKE OFF CONFIG MSG. TAT 2 HEAT INOP AND E 1-2 IDLE STOP FAIL MSGS INTERMITTENT ON TAXI BACK TO GATE.   FACT  10AUG25  04:02  PHL   R/R RELAY K0212 ASREQUIRED. NO FIX FURTHER T/S REQUIRED. R/R TAT CURRENT SENSOR IRW AMM 30-33-01 HIGH POWER RUN UP AND TAXI PERFORMED WITH NO DEFECTS OR INTERMITTENT DEFECTS NOTED. A/C OK FOR SERVICE.
